# SDR CALA2014040390767

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 97,575 hours, 11,643 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Out Of Adjust
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE FILLING THE NR 2 RESERVE FUEL TANK TO FULL, 9.2, FUEL STARTED TO MOVE OUT OF THE FWD VENT TUBE IN THE LT SURGE TANK.  VENT TUBE LOCATED IN THE CEILING OF THE OTBD ACCESS PANEL FOR THE LT SURGE TANK.  THE FWD FUEL VENT DRAIN VLV WAS SUSPECTED BAD.  CHECKED OPERATION & VLV INTEGRITY FOUND GOOD IAW 28-13-01.  RESERVE NR 2 FILL VLV CHECKED NORMAL IAW 28- 21-02.  ADJUSTED VOLUME TOP OFF RES 2 & 3 IAW 28-21-32, CHECKED GOOD.
